# SDR 20000502AP014

- Difficulty date: July 12, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1144400221
- Condition: Cracked
- Location: Flange
- Part time: 26,738 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE ACE CAMP INSPECTION NR 6, HEAVY AFT FUSELAGE AND EMPENNAGE, FOUND MULTIPLE CRACKS IN CANTED BULKHEAD, STATION 588.10, IN EXCESS OF CRACK LIMITS PROVIDED IN BEECHCRAFT SERVICE BULLETIN 2564, REV 1 INCORPORATION OF SB 2564 KIT NR 129-4005-1S BEING PERFORMED AS A RESULT OF THE FINDINGS.  (M)
